# SDR DALA2024112211133

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME STA Y=408 AND LONG 27LH AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 634: DENT ON FRAME STA Y=408 AND LONG 27LH AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 2, REPAIR 2, FIG. 201. (LP #0670995)
